A member asked:

Too tired and sleepy all the time:( dear doc i have been having this problem for awhile now, like years to be honestand i think maybe its my medications that i have to take daily, i'm 46 yrs old ad a female and have several health issues, here they are: d

A doctor has provided 1 answer
Dr. Heidi Fowler answered

Specializes in Psychiatry

Both your medical conditions, your psychiatric conditions and your medications could be contributing to your exhaustion. Dont' know when the last time your thyroid, carnitine and vitamin d levels were checked there are three common issues that can cause problems with fatigue. If these have not been checked it would be a good place to start. Having your diabetes well controlled is also very important. Ask your psychiatrist to assess you for atypical depression as it may respond well to a medication like wellbutrin (bupropion) if present.

Answered Oct 3, 2016

5.3k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...